# SDR AALA990075

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LONGERON 31R UNDER HAT SECTION.  REPAIRED PER SRM VOL 1 53-10-00.  (M)
